# SDR DALA2016122110052

- Difficulty date: December 20, 2016
- Submitted: December 23, 2016
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 64,318 hours, 20,581 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Control Unit
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT, LT & RT UTILITY BUSS OFF CAUTION MESSAGES ON EICAS. NO LUCK RESETTING OR RECYCLING CIRCUIT BREAKERS.  RETURNED TO DEPARTURE.  PASSENGERS REPORTED A BURNING ODOR IN THE MID CABIN.   FOUND BPCU WILL NOT POWER UP AND TO HAVE A FAINT ODOR. R & R THE BPCU, CHECKED OK.
